# SDR AALA202105109008

- Difficulty date: April 23, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 440-492 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON DOOR THRESOLD WEB AT STA 440-492, STR 23R, AND RBL 33. REMOVED AND REPLACED DOOR THRESHOLD WEB REF SRM 51-40-02.
